Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Taking Celexa at night instead of the morning?


  • Please log in to reply
9 replies to this topic

#1 teapot

teapot

    Junior Member

  • Junior Member
  • PipPip
  • 80 posts

Posted 07 August 2006 - 05:48 AM

Firstly, apologies for hogging the board.

I take my 10mg at about 7am when I get up and I am off my face until about 3pm. I have loads of driving to do tomorrow and the next day, I am thinking of missing tomorrows morning pill and having it in the evening instead, it makes me really sleepy so hopefully it will just knock me out at night and I will be ok in the morning.

does this make sense? I know this will all pass but I need to be safe driving witha child in the car especially.

Also I'm thinking about coming off them, I have had a bit of a holiday from my head which is what I wanted, and what I agreed with the Dr.

#2 KeepingAwake

KeepingAwake

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 5,198 posts

Posted 07 August 2006 - 07:28 AM

teapot,

I don't think there's any problem with swithing to an evening med time. However, You might want to move to that over a couple of days. For example, Take it at noon, then the next day at bedtime.

If I remember correctly, you've only been taking the meds for about 2 weeks? Please try to give them a chance to work! The sleepiness that you are feeling is most likely a strt-up side effect, meaning it will pass. Have you spoken to your doc about your side effects? Perhaps he has some ideas?

KA
Beliefs Aren't Etched in Stone... Unless Your Brain is Made of Rock

#3 teapot

teapot

    Junior Member

  • Junior Member
  • PipPip
  • 80 posts

Posted 07 August 2006 - 07:51 AM

I've only been on them for 5 days, so I know it's early days. On the whole I feel better, just a bit of fmy face for the first few hours of taking them.

Good idea to move them up to bedtime slowly, thank you.

#4 Lizzy

Lizzy

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,506 posts
  • Location:UK

Posted 07 August 2006 - 09:31 AM

I take my meds just as I get into bed. If there are gonig to be any reactions or intense sleepiness, I want to be in bed so I can drop straight off. I find the busy dreams cause intense tiredness - I've been on meds for many years so am able to miss the occasional dose, which I do if I have to drive or deal with something intensive.

How do you feel today?
Lizzy
Any change is scary even when we want it Posted Image

#5 teapot

teapot

    Junior Member

  • Junior Member
  • PipPip
  • 80 posts

Posted 07 August 2006 - 09:44 AM

Thanks Lizzy

I feel ok now, I ate at about 1 and I felt much better after that so I think it's just the first 5 hours that I have to worry about.

#6 Viviane

Viviane

    Silver Member

  • Silver Member
  • PipPipPipPipPipPip
  • 953 posts
  • Location:UK

Posted 07 August 2006 - 10:39 AM

I always used to take my Lexapro right as I got into bed every night
it made me sleepy so it really helped with my sleep

I was then fine to drive the next morning - I used to get up quite bouncy :)
but when I took it in the morning I was sleepy all day and really did need an afternoon nap

#7 teapot

teapot

    Junior Member

  • Junior Member
  • PipPip
  • 80 posts

Posted 07 August 2006 - 11:20 AM

Thanks Viviane

did you just do a big leap to change the time of day or did you do it gently?

#8 lizard

lizard

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,868 posts
  • Location:Wisconsin, USA

Posted 07 August 2006 - 04:57 PM

I think it's usually better to make changes gradually if you can; why not talk it over with your doc?
Relapse back into depression tends to happen less often if you stay on the medication for a while. It's worth considering, IMHO.
Courage doesn't always roar. Sometimes courage is that little voice at the end of the day that says: "I'll try again tomorrow."
Anne Hunninghake

Posted Image

hotlines

#9 Viviane

Viviane

    Silver Member

  • Silver Member
  • PipPipPipPipPipPip
  • 953 posts
  • Location:UK

Posted 08 August 2006 - 07:28 AM

on the first day of the change I broke the tablet in two and took one half in the morning and one half at night as I went to bed - did the same the next day too then just moved it all to bedtime :)

Edited by Viviane, 08 August 2006 - 07:29 AM.


#10 teapot

teapot

    Junior Member

  • Junior Member
  • PipPip
  • 80 posts

Posted 08 August 2006 - 01:07 PM

Thanks Lizard and Viviane

I didn't take my pill this morning and I was fine driving, I'm about to take it now and it's nearly 7pm. I have felt ok all day and didn't mean to get back so late.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users